# SDR FDEA201111094852

- Difficulty date: November 9, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R FR 45 TO FR 50 HAS 6 EA AREAS OF CORROSION.  SEAT TRACK OUT OF LIMITS IAW SRM 51-10-16 PG105,  REMOVED SEAT TRACK 3R FROM FR 45 TO FR 54 IAW SRM 51-72-10,  INSTALLED NEW SEAT TRACK 3R FROM   FR45 TO FR54 IAW SRM 51-72-10.
